# SDR AALA202112240842

- Difficulty date: December 22, 2021
- Submitted: December 24, 2021
- Operation: Air carrier
- Aircraft: N820AL
- Make and model: Boeing 787-9
- Aircraft serial: 40639
- Aircraft time: 19,830 hours, 2,304 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0204338101
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 16H EMERGENCY EXIT LIGHT INOPERATIVE. **SUPPLEMENTAL REPORT FOR AALA202112220842: REPLACED LIGHT PER AMM 33-51-06..** (CLOSED)
